# SDR CALA0700485

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65479520257
- Condition: Cracked
- Location: C2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN C-2 DOOR LOWER BEAM NR 5 WEB.  THE CRACK WAS AT A FASTENER HOLE NEAR FORWARD STOP FITTING AND OUTER T-CHORD.  THE WEB WAS REMOVED AND REPLACED IAW SRM 51-40-02.
